MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH HIGH INSIGNIA COLLARED HIP STEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH HIGH INSIGNIA COLLARED HIP STEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 7000-6603
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Periprosthetic fracture (4902)
Date of Event 01/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The following information was provided: patient's left hip revised due to periprosthetic fracture.No other information available due to hospital policy.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Reported event: an event regarding periprosthetic fracture involving an insignia stem was reported.The event was confirmed via medical review.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: a review of the provided medical records by a clinical consultant indicated: "conclusion/assessment: no medical data, history, operative records or labeled/sequential xrays were provided for review.Based solely on the pi report, implant sheets and unlabeled xrays.It appears a left tha was performed with an insignia stem.A periprosthetic fracture occurred either intraoperatively and was unrecognized, or an event occurred in the immediate post-operative period that created a periprosthetic fracture.The femoral stem was revised to a restoration modular and rif or the fracture fragment with dale-miles cables.No postoperative data was provided for review.Event confirmation: assuming the x-rays which were undated and unlabeled are in fact associated with the pi report, a periprosthetic fracture around an insignia stem with revision to a restoration modular stem with dall-miles cables can be confirmed.The events causing the fracture cannot be confirmed.Root cause: the root cause of the revision was periprosthetic femur fracture.The cause of the fracture cannot be ascertained with the data provided." -product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to periprosthetic fracture.A review of the provided medical records by a clinical consultant indicated: "conclusion/assessment: no medical data, history, operative records or labeled/sequential xrays were provided for review.Based solely on the pi report, implant sheets and unlabeled xrays.It appears a left tha was performed with an insignia stem.A periprosthetic fracture occurred either intraoperatively and was unrecognized, or an event occurred in the immediate post-operative period that created a periprosthetic fracture.The femoral stem was revised to a restoration modular and rif or the fracture fragment with dale-miles cables.No postoperative data was provided for review.Event confirmation: assuming the x-rays which were undated and unlabeled are in fact associated with the pi report, a periprosthetic fracture around an insignia stem with revision to a restoration modular stem with dall-miles cables can be confirmed.The events causing the fracture cannot be confirmed.Root cause: the root cause of the revision was periprosthetic femur fracture.The cause of the fracture cannot be ascertained with the data provided." no further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
HIGH INSIGNIA COLLARED HIP STEM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
juana hiciano
raheen business park
limerick, NJ NA
EI   NA
+353 2018315000
MDR Report Key24362421
Report Number0002249697-2026-00099
Device Sequence Number17381645
Product Code JDI
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K250989
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number7000-6603
Device Lot Number35842051
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexFemale